# SDR MASA2010053100577

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 8,408 hours, 6,090 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE TEMP AT 0 AFTER LANDING.  MX SECURED BRAKE LINE QD'S.
